MathSciNet Relay Station
MathSciNet bibliographic data
MR2320823 60K35 (60J60 60J80 92D25)
Alkemper, Roland; Hutzenthaler, Martin Graphical representation of some duality relations in stochastic population models. Electron. Comm. Probab. 12 (2007), 206–220.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement